# SDR R61A201401300172

- Difficulty date: January 30, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tie Rod
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  TIE ROD FROM HORIZONTAL STAB RT INNER PIN BOLT TO FRAME ON RT SADDLE CONNECTION.  MX CLEANED ENDS CORROSION AND NO METAL LOSS IAW AMM 12-22-01.
